# SDR ABXA9501048

- Difficulty date: December 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Reqd Service
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, LANDING GEAR HANDLE WOULD NOT RAISE AND AIRCRAFT FAILED TO GO INTO FLIGHT MODE.  PRIOR TO LANDING,  LANDING GEAR RETRACTION WAS ATTEMPTED AND LANDING GEAR RETRACTED NORMALLY AND AIRCRAFT WENT INTO FLIGHT MODE.  FOUND NOSE STRUT SLOW TO EXTEND DUE TO WATER IN THE STRUT FREEZING.  FLUSHED AND SERVICED THE NOSE STRUT WITH HYDRAULIC FLUID PER DC9 MM, CHAPTER 32-21-2.  GROUND SHIFT MECHANISM WAS OPS CHECKED IAW DC9 MM, CHAPTER 32-23-1.
